# SDR 2005FA0000764

- Difficulty date: May 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Aircraft: N939ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496201
- Aircraft time: 4 hours
- Engine: Lyc O360*
- System (JASC): 3197 · Instrument System Wiring
- Part: Annunciator
- Part number: 89340002
- Part serial: 239
- Condition: Miswired
- Location: Cokcpit
- Part time: 4 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC WITH INCONSISTENT ANNUNCIATOR INDICATIONS.  DURING REPAIR, TROUBLESHOT SYS, CONFIRMED DISCREPANCY:  OIL LIGHT AND GEAR WARNING LIGHT FLICKERS ON THEN OFF ON ANNUN PANEL, REMOVED ANNUN PANEL, FOUND WIRE TO PTT LIGHT TEST INTERFACE PLUG PIN 3 TO ANNUN PANEL GROUND MISWIRED.  INSTALLED NEW ANNUN PANEL, FOUND LOW BUS LIGHT INOP, HEATER OVER TEMP LIGHT INOP ON PTT TEST. REPAIRED WIRE ON ORIGINAL ANNUN PANEL IAW MFG MM.  REINSTALLED ORIGINAL UNIT ONTO PANEL. PLACED AC ON JACKS, PERFORMED GEAR SWING TO VERIFY GEAR UNSAFE WARNING ANNUNCIATOR LIGHT, AND THROTTLE HORN/LIGHT COMBINATION.  PERFORMED ENG RUN UP AND VERIFIED OIL LIGHT ANNUNCIATION, PERFORMED PTT LIGHT TEST ON ANNUN PANEL, NO DEFECTS NOTED.
